Nonlinear dynamics of the director of
Doklady Akademii Nauk, Tome 288 (1986) no. 6, pp. 1347-1350
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_6_a14,
author = {F. Kh. Abdullaev and A. A. Abdumalikov and P. Kh. Khabibullaev},
title = {Nonlinear dynamics of the director of},
journal = {Doklady Akademii Nauk},
pages = {1347--1350},
year = {1986},
volume = {288},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_6_a14/}
}
F. Kh. Abdullaev; A. A. Abdumalikov; P. Kh. Khabibullaev. Nonlinear dynamics of the director of. Doklady Akademii Nauk, Tome 288 (1986) no. 6, pp. 1347-1350. http://geodesic.mathdoc.fr/item/DAN_1986_288_6_a14/